Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took AKT4 kit for bone TB. Gas formation in the abdomen and chest pain after taking this medication. What to do?

I took AKT 4 kit for 1 year for my bone TB in 2009-10. I did my liver function test frequently at that time to check if my liver is okay or not. But after this medicine I have got a problem of gas formation in my lower abdomen almost everyday and it increases at night, sometimes it accumulates near chest and causes pain. Even antacids do not work that well for this problem. What should I do?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

please take cap esomeprazole 40 mg od
tab itopride 50 mg bd
tab buscopan od for spasmodic pain as per need

take this medication is for 7 days. most likely the symptoms would subside but if they still persist plz fix an appointment with a gastroenterologist to assess the need for endoscopy and an ultrasound abdomen n pelvis before endoscopy.

have a nice day.
Answered: Fri, 25 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor